MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INGENUITY ELITE 128
Medical Device Problem Codes Environmental Particulates (2930); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Vascular Problem (4441); Insufficient Information (4580)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
Philips received a report indicating that during an interventional cementoplasty procedure, the ct system intermittently generated an error message, interrupting the scan.During the procedure, the error caused the system to close and restart the examination, resulting in a delay in image acquisition.Due to the interruption, a portion of the injected cement could not be adequately visualized and subsequently migrated into the patient¿s inferior vena cava (ivc).
 
Additional Manufacturer Narrative
The investigation into the exam application error message on the ingenuity ct system determined that loss of visualization occurred after cement injection had already been completed, and the operator appropriately paused the procedure.Post-scan cement detection is a known and documented risk associated with the cementoplasty procedure and is not indicative of a device malfunction.Further investigation identified debris deposition on the slipring as the cause of the application error message.This condition was resolved following a thorough cleaning of all slipring contacts.Based on the investigation findings, there is no evidence that the device caused or contributed to the alleged harm.Therefore, this event does not meet the criteria for reportability, and the reporting determination has been updated to non-reportable.The codes were updated based on the investigation outcome.Device problem, patient outcome, and health impact codes were corrected.

Brand Name
INGENUITY CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23549881
Report Number3015777306-2025-000010
Device Sequence Number15873862
Product Code JAK
UDI-Device Identifier00884838059504
UDI-Public(01)00884838059504
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K160743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENUITY ELITE 128
Device Catalogue Number728323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown